# SDR SWIA2019012945470

- Difficulty date: December 23, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR PRESSURE BULKHEAD, VERTICAL STIFFENER AT THE CENTER, IS CHAFED IN THE UPPER PORTION OF ITS HEIGHT, ON THE AFT LEG SURFACE AND AFT CORNER. (C-CHECK) RO:01/25/2019 REPAIRED PRESSURE BULKHEAD VERTICAL STIFFENER AT THE CENTER IAW REO.
